# SDR USAA2009012890200

- Difficulty date: January 27, 2009
- Submitted: January 28, 2009
- Operation: Air carrier
- Aircraft: N751UW
- Make and model: Airbus A319-112
- Aircraft serial: 1317
- Aircraft time: 19,347 hours, 14,950 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 1303A000004
- Part serial: 01763
- Condition: Inoperative
- Location: Lt Ac Pack
- Part time: 19,364 hours, 10,846 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 2125 - BOS-LGA - SMOKE - SMOKE SMELL REPORTED BY FLIGHT ATTENDANTS.  REMOVED AND REPLACED RECIRCULATION FILTERS AND LEFT PACK FLOW CONTROL VALVE.  SMOKE SMELL NO LONGER NOTED.
